# SDR FDEA201812193544

- Difficulty date: December 19, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 30,714 hours, 17,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A5711034020600
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ROOT AREA FR40 HOLE A FOUND CRACK REPAIRED THE LT WING ROOT AREA CRACKED HOLE A AT FR40 PER EA: 6-5710-T0344139 P1 & DWG: R53810798 REV.A. EA TITLE:WINGS - BASIC WING STRUCTURE - CRACKS ON LT FR40 FWD FITTING FROM S-32LH TO 33LH *THIS EA DEVIATES FROM EO 6-5710- E0333575 WIC PT 5.THE REPAIR WAS CATEGORY "C" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100. THE REPAIR LIFE LIMITATION WAS 2 MONTHS FROM TIME OF REPAIR EMBODIMENT PER EA 6-5710-T0344139.
